Translator Disclaimer
July/August 2015 Qualitative properties of positive solutions to systems of quasilinear elliptic equations
Luigi Montoro, Giuseppe Riey, Berardino Sciunzi
Adv. Differential Equations 20(7/8): 717-740 (July/August 2015). DOI: 10.57262/ade/1431115714

Abstract

We study monotonicity properties of positive solutions to quasilinear elliptic systems, involving $p$-Laplace equations, in half spaces.

Citation

Download Citation

Luigi Montoro. Giuseppe Riey. Berardino Sciunzi. "Qualitative properties of positive solutions to systems of quasilinear elliptic equations." Adv. Differential Equations 20 (7/8) 717 - 740, July/August 2015. https://doi.org/10.57262/ade/1431115714

Information

Published: July/August 2015
First available in Project Euclid: 8 May 2015

zbMATH: 1325.35066
MathSciNet: MR3344616
Digital Object Identifier: 10.57262/ade/1431115714

Subjects:
Primary: 35B06 , 35B61 , 35J92

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 7/8 • July/August 2015
Back to Top